# SDR AALA20091013DFW09

- Difficulty date: October 13, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Aircraft time: 55,190 hours, 19,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR FOR BATTERY PACK AT STATION 1243 (M735) DISCONNECTED, EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND RECONNECTED CONNECTOR.  OPS CHECKS GOOD.
